# SDR MWEA040141

- Difficulty date: August 12, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR FLOORBOARD CORRODED ALL OVER.  FABRICATED AND INSTALLED SHIM.
